# SDR SCNA20230404118

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,476 hours, 27,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 706725:  EXCESS MATERIAL FALLING OUT OF SLIDE ON DOOR L1. -  -  -  RESOLUTION: REPOSITIONED L1 SLIDE IN BUSSEL REF AMM 25-66-01 OK FOR SERVICE
